Alert archive / Oklahoma / Excessive Heat Warnings in 2014
Excessive Heat Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this excessive heat warning at Jul 25, 2014, 4:16 PM CDT for Pawnee County, Tulsa County, Oklahoma. It took effect at Jul 26, 2014, 12:00 PM CDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2014, 4:16 PM CDT (21:16 UTC)
- In effect from
- Jul 26, 2014, 12:00 PM CDT
- Expired
- Jul 27, 2014, 11:11 AM CDT
- In force
- 23 hr
- Issued by
- NWS Tulsa, OK
Counties Pawnee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -530 J/kg
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717 WWUS74 KTSA 252116 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 416 PM CDT FRI JUL 25 2014 OKZ054-059-060-261000- /O.UPG.KTSA.EH.A.0002.140726T0100Z-140728T0100Z/ /O.NEW.KTSA.EH.W.0002.140726T1700Z-140728T0100Z/ /O.CON.KTSA.HT.Y.0004.000000T0000Z-140726T0100Z/ OSAGE-PAWNEE-TULSA- 416 PM CDT FRI JUL 25 2014 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON SATURDAY TO 8 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO 8 PM CDT SUNDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...OSAGE AND TULSA. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES WILL CLIMB INTO THE 105 TO 108 RANGE BOTH SATURDAY AND SUNDAY AFTERNOON. OVERNIGHT LOW TEMPERATURES SATURDAY NIGHT WILL REMAIN IN THE MID TO UPPER 70S WHICH WILL RESULT IN LITTLE RELIEF FROM THE DAYTIME HEAT. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ055-056-061-064>067-261000- /O.NEW.KTSA.HT.Y.0005.140726T1700Z-140728T0100Z/ /O.CON.KTSA.HT.Y.0004.000000T0000Z-140726T0100Z/ WASHINGTON OK-NOWATA-ROGERS-CREEK-OKFUSKEE-OKMULGEE-WAGONER- 416 PM CDT FRI JUL 25 2014 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON SATURDAY TO 8 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM NOON SATURDAY TO 8 PM CDT SUNDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...WAGONER...OKFUSKEE...WASHINGTON... NOWATA...CREEK AND OKMULGEE. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES WILL CLIMB TO NEAR OR JUST ABOVE 105 BOTH SATURDAY AND SUNDAY. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-029-OKZ057-062-070>072-261000- /O.NEW.KTSA.HT.Y.0005.140726T1700Z-140728T0100Z/ CRAWFORD-SEBASTIAN-CRAIG-MAYES-MUSKOGEE-MCINTOSH-SEQUOYAH- 416 PM CDT FRI JUL 25 2014 ...HEAT ADVISORY IN EFFECT FROM NOON SATURDAY TO 8 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM NOON SATURDAY TO 8 PM CDT SUNDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CRAIG...SEQUOYAH...MCINTOSH...MUSKOGEE AND MAYES. IN ARKANSAS...SEBASTIAN AND CRAWFORD. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES WILL CLIMB TO NEAR OR JUST ABOVE 105 BOTH SATURDAY AND SUNDAY. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
5 follow-up statements
610 WWUS74 KTSA 260135 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 835 PM CDT FRI JUL 25 2014 OKZ054-059-060-261030- /O.CON.KTSA.EH.W.0002.140726T1700Z-140728T0100Z/ OSAGE-PAWNEE-TULSA- 835 PM CDT FRI JUL 25 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO 8 PM CDT SUNDAY... AN EXCESSIVE HEAT WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...OSAGE AND TULSA. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES WILL CLIMB INTO THE 105 TO 108 RANGE BOTH SATURDAY AND SUNDAY AFTERNOON. OVERNIGHT LOW TEMPERATURES SATURDAY NIGHT WILL REMAIN IN THE MID TO UPPER 70S WHICH WILL RESULT IN LITTLE RELIEF FROM THE DAYTIME HEAT. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-029-OKZ055>057-061-062-064>067-070>072-261030- /O.CON.KTSA.HT.Y.0005.140726T1700Z-140728T0100Z/ CRAWFORD-SEBASTIAN-WASHINGTON OK-NOWATA-CRAIG-ROGERS-MAYES-CREEK- OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH- 835 PM CDT FRI JUL 25 2014 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 8 PM CDT SUNDAY... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...WAGONER...OKFUSKEE...WASHINGTON... CRAIG...NOWATA...CREEK...SEQUOYAH...MCINTOSH...MUSKOGEE... OKMULGEE AND MAYES. IN ARKANSAS...SEBASTIAN AND CRAWFORD. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES WILL CLIMB TO NEAR OR JUST ABOVE 105 BOTH SATURDAY AND SUNDAY. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
153 WWUS74 KTSA 260832 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 332 AM CDT SAT JUL 26 2014 OKZ054-059-060-262115- /O.CON.KTSA.EH.W.0002.140726T1700Z-140728T0100Z/ OSAGE-PAWNEE-TULSA- 332 AM CDT SAT JUL 26 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT SUNDAY... AN EXCESSIVE HEAT WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA...PAWNEE AND OSAGE. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES WILL CLIMB INTO THE 105 TO 108 RANGE BOTH SATURDAY AND SUNDAY AFTERNOON. OVERNIGHT LOW TEMPERATURES SATURDAY NIGHT WILL REMAIN IN THE MID TO UPPER 70S WHICH WILL RESULT IN LITTLE RELIEF FROM THE DAYTIME HEAT. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ020-OKZ049-053-073>076-262115- /O.EXA.KTSA.HT.Y.0005.140726T1700Z-140728T0100Z/ FRANKLIN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE- 332 AM CDT SAT JUL 26 2014 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT SUNDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...CHOCTAW...PITTSBURG...LE FLORE... LATIMER AND HASKELL. IN ARKANSAS...FRANKLIN. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES WILL CLIMB TO NEAR 105 DEGREES SATURDAY...AND INTO THE 105 TO 110 RANGE SUNDAY AFTERNOON. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-029-OKZ055>057-061-062-064>067-070>072-262115- /O.CON.KTSA.HT.Y.0005.140726T1700Z-140728T0100Z/ CRAWFORD-SEBASTIAN-WASHINGTON OK-NOWATA-CRAIG-ROGERS-MAYES-CREEK- OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH- 332 AM CDT SAT JUL 26 2014 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT SUNDAY... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...OKFUSKEE...OKMULGEE...ROGERS...MAYES... WAGONER...WASHINGTON...CRAIG...NOWATA...SEQUOYAH...MCINTOSH AND MUSKOGEE. IN ARKANSAS...CRAWFORD AND SEBASTIAN. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES WILL CLIMB TO NEAR 105 DEGREES SATURDAY...AND INTO THE 105 TO 110 RANGE SUNDAY AFTERNOON. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
244 WWUS74 KTSA 262103 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 403 PM CDT SAT JUL 26 2014 OKZ054-059-060-271000- /O.CON.KTSA.EH.W.0002.000000T0000Z-140728T0100Z/ OSAGE-PAWNEE-TULSA- 403 PM CDT SAT JUL 26 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT SUNDAY... AN EXCESSIVE HEAT WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA...PAWNEE AND OSAGE. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES MAY REACH NEAR 105 AGAIN SUNDAY AFTERNOON. OVERNIGHT LOW TEMPERATURES TONIGHT WILL REMAIN IN THE MID TO UPPER 70S WHICH WILL RESULT IN LITTLE RELIEF FROM THE HEAT. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-029-OKZ049-053-055>057-061-062-064>067-070>076-271000- /O.CON.KTSA.HT.Y.0005.000000T0000Z-140728T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-WASHINGTON OK-NOWATA- CRAIG-ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH- SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 403 PM CDT SAT JUL 26 2014 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SUNDAY... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...OKFUSKEE...OKMULGEE...PUSHMATAHA... ROGERS...MAYES...WAGONER...CHOCTAW...WASHINGTON...CRAIG... NOWATA...PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE... LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * AFTERNOON HEAT INDEX VALUES WILL CLIMB TO NEAR OR JUST ABOVE 105 SUNDAY AFTERNOON. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
392 WWUS74 KTSA 270834 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 334 AM CDT SUN JUL 27 2014 OKZ054-059-270945- /O.CAN.KTSA.EH.W.0002.000000T0000Z-140728T0100Z/ OSAGE-PAWNEE- 334 AM CDT SUN JUL 27 2014 ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE EXCESSIVE HEAT WARNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE AND OSAGE. * LOWER HUMIDITY AND SLIGHTLY COOLER TEMPERATURES WILL MOVE INTO PARTS OF NORTHEAST OKLAHOMA EARLY THIS AFTERNOON...WHICH WILL KEEP HEAT INDEX VALUES BELOW THE LEVELS OF THE LAST FEW DAYS...LIKELY IN THE 95 TO 100 DEGREE RANGE. && $$ OKZ055>057-061-062-270945- /O.CAN.KTSA.HT.Y.0005.000000T0000Z-140728T0100Z/ WASHINGTON OK-NOWATA-CRAIG-ROGERS-MAYES- 334 AM CDT SUN JUL 27 2014 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE HEAT ADVISORY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...MAYES...WASHINGTON...CRAIG AND NOWATA. * LOWER HUMIDITY AND SLIGHTLY COOLER TEMPERATURES WILL MOVE INTO PARTS OF NORTHEAST OKLAHOMA EARLY THIS AFTERNOON...WHICH WILL KEEP HEAT INDEX VALUES BELOW THE LEVELS OF THE LAST FEW DAYS...LIKELY IN THE 95 TO 100 DEGREE RANGE. && $$ OKZ060-272100- /O.CON.KTSA.EH.W.0002.000000T0000Z-140728T0100Z/ TULSA- 334 AM CDT SUN JUL 27 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... AN EXCESSIVE HEAT WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA. HAZARDOUS WEATHER... * HOT AND HUMID CONDITIONS WILL CONTINUE AHEAD OF AN APPROACHING COLD FRONT TODAY...WITH AFTERNOON HEAT INDEX VALUES LIKELY TO BE NEAR 105 DEGREES IN PARTS OF THE TULSA METRO AREA. COOLER AND DRIER AIR WILL MOVE IN BY THIS EVENING BEHIND THE FRONT. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-029-OKZ049-053-064>067-070>076-272100- /O.CON.KTSA.HT.Y.0005.000000T0000Z-140728T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-CREEK-OKFUSKEE- OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 334 AM CDT SUN JUL 27 2014 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...OKFUSKEE...OKMULGEE...PUSHMATAHA... WAGONER...CHOCTAW...PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE... LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HOT AND HUMID CONDITIONS WILL CONTINUE AHEAD OF AN APPROACHING COLD FRONT TODAY...WITH AFTERNOON HEAT INDEX VALUES TO THE SOUTH OF HIGHWAY 412 LIKELY TO BE IN THE 105 TO 110 DEGREE RANGE. COOLER AND DRIER AIR WILL MOVE IN BEHIND THE FRONT THIS EVENING AND OVERNIGHT. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
268 WWUS74 KTSA 271611 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1111 AM CDT SUN JUL 27 2014 OKZ060-271715- /O.CAN.KTSA.EH.W.0002.000000T0000Z-140728T0100Z/ TULSA- 1111 AM CDT SUN JUL 27 2014 ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE EXCESSIVE HEAT WARNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA. && $$ OKZ064-067-271715- /O.CAN.KTSA.HT.Y.0005.000000T0000Z-140728T0100Z/ CREEK-WAGONER- 1111 AM CDT SUN JUL 27 2014 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE HEAT ADVISORY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER AND CREEK. && $$ ARZ019-020-029-OKZ049-053-065-066-070>076-280015- /O.CON.KTSA.HT.Y.0005.000000T0000Z-140728T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 1111 AM CDT SUN JUL 27 2014 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...MCINTOSH...CHOCTAW...OKFUSKEE... PITTSBURG...SEQUOYAH...OKMULGEE...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HOT AND HUMID CONDITIONS WILL CONTINUE AHEAD OF AN APPROACHING COLD FRONT TODAY...WITH AFTERNOON HEAT INDEX VALUES LIKELY TO BE IN THE 104 TO 108 DEGREE RANGE. COOLER AND DRIER AIR WILL MOVE IN BEHIND THE FRONT THIS EVENING AND OVERNIGHT. IMPACTS... * THE COMBINATION OF TEMPERATURE AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Jul 25, 4:07 PM CDT, 9 minutes earlier.
Area forecast discussion, Jul 25, 4:07 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT FRI JUL 25 2014
.DISCUSSION...
WILL LET THE CURRENT HEAT ADVISORY CONTINUE UNTIL 8 PM AS A FEW
SPOTS ARE JUST TOUCHING THE 105 HEAT INDEX THRESHOLD. THE HEAT
WILL BUILD SATURDAY WITH A LARGER PART OF THE FORECAST AREA SEEING
HEAT INDEX VALUES AT OR ABOVE 105. THESE CONDITIONS WILL CONTINUE
SUNDAY IN MANY PLACES SO WILL UPGRADE THE EXCESSIVE HEAT WATCH TO
A WARNING FOR SATURDAY AFTERNOON THROUGH SUNDAY AND ISSUE A HEAT
ADVISORY FOR MANY OTHER PARTS OF NORTHEAST OKLAHOMA AND THE
ARKANSAS RIVER VALLEY.
THE MUCH ANTICIPATED COLD FRONT WILL MOVE SOUTH ACROSS THE AREA
LATE SUNDAY THROUGH EARLY MONDAY ACCOMPANIED BY AT LEAST ISOLATED
SHOWERS AND THUNDERSTORMS. ANY STORM LATE SUNDAY AND SUNDAY
EVENING WILL BE CAPABLE OF PRODUCING DAMAGING WINDS.
MUCH COOLER AND LESS HUMID AIR WILL OVERSPREAD THE AREA BEHIND THE
FRONT FOR ALL OF NEXT WEEK AND POSSIBLY BEYOND AS AN UPPER TROF
WILL REMAIN IN PLACE JUST TO OUR EAST. DISTURBANCES TRAVELING
SOUTH DOWN THE BACK SIDE OF THE TROUGH WILL RESULT IN PERIODIC
RAIN CHANCES...WITH THE WEDNESDAY THROUGH THURSDAY TIME PERIOD
LOOKING LIKE THE MOST LIKELY TIME FOR RAINFALL IN OUR FORECAST
AREA.
WITH THE COOL END TO THE MONTH...IT APPEARS THAT BOTH TULSA AND
FORT SMITH WILL FINISH IN THE TOP 10 FOR COOLEST JULYS ON RECORD.
TULSA WILL SEE ITS COOLEST JULY SINCE 1967 AND FORT SMITH THEIR
COOLEST SINCE THE 1970S.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 8 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-OKZ059-
OKZ060-OKZ061-OKZ064-OKZ065-OKZ066-OKZ067.
EXCESSIVE HEAT WARNING FROM NOON SATURDAY TO 8 PM SUNDAY FOR
OKZ054-OKZ059-OKZ060.
HEAT ADVISORY FROM NOON SATURDAY TO 8 PM SUNDAY FOR OKZ055-
OKZ056-OKZ057-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ070-OKZ071-OKZ072.
AR...HEAT ADVISORY FROM NOON SATURDAY TO 8 PM SUNDAY FOR ARZ019-
ARZ029.
&&
SHORT TERM...21
LONG TERM....05Hazardous weather outlook, Jul 25, 1:06 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 106 PM CDT FRI JUL 25 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT FRI JUL 25 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... HOT AND HUMID CONDITIONS WILL RESULT IN AFTERNOON HEAT INDICES OF 100 TO 105 DEGREES IN MOST OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... HEAT INDEX VALUES WILL TREND UPWARD SATURDAY AND SUNDAY WITH AFTERNOON VALUES OF 103 TO 110 DEGREES COMMON ON BOTH DAYS. A COLD FRONT WILL SLOWLY PUSH INTO THE REGION LATE SUNDAY AND SUNDAY NIGHT BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. NOTICEABLY COOLER TEMPERATURES ARE EXPECTED FOR MUCH OF NEXT WEEK...ALONG WITH THUNDERSTORM CHANCES TUESDAY AND WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:30 AM CDT | Heat Advisory | TSA | Creek, Nowata, Okfuskee, Okmulgee, Pawnee, Rogers and 3 more | 17 hr |
| Jul 25, 4:16 PM CDT | Heat Advisory | TSA | Choctaw, Craig, Creek, Haskell, Latimer, McIntosh and 10 more | 52 hr |
Nearby
Excessive Heat Warnings in Oklahoma, 2014Every excessive heat warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.